# SDR SWAA2022052606809

- Difficulty date: May 11, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N8691A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36945
- Aircraft time: 19,680 hours, 9,210 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE CABIN; AT STA. 540; LEFT AND RIGHT BREAK AWAY INTERCOSTAL BENEATH FLOOR PANEL CRACKED. / [01] REMOVED AND REPLACED INTERCOSTAL AT BS 540 PER SRM 51-40-02
